# SDR ASAA2016091918097

- Difficulty date: September 19, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 36,990 hours, 11,026 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H35T
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 25,037 hours, 7,474 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HF FAIL ILLUMINATION ON ACTIVE & STBY.  ACFT GROUNDED. COULD NOT DUPLICATE ISSUE.  REMOVED AND REPLACED THE NR 1 HF RECEIVER/TRANSMITTER IAW AMM 23-11-21-400-801. AS A PRECAUTION.  OPS CHECKED OK.
